# SDR MWEA090012

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 17,475 hours, 9,206 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 6453022
- Condition: Defective
- Location: Cabin
- Part time: 17,475 hours, 9,206 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR FROM FORWARD CABIN DURING AIRCRAFT BOARDING.  PASSENGERS WERE DISEMBARKED AS A PRECAUTION.  THE GASPER FAN IN THE LEFT CONDITIONED AIR DISTRIBUTION SYSTEM WAS FOUND TO BE DEFECTIVE.
